# SDR DALA13043713760

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 39,642 hours, 14,652 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BS 380, STRINGER 8R CLIP IS CRACKED.  MX R & R STRINGER CLIP, IAW SRM 51-40-02, PG 1-33 AND DWG 143A1110.
